# SDR 96FDEA01226

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Part number: 6521715A
- Condition: Corroded
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0552, 018, CORROSION (C57-562-01) NR 3 K-FLAP TO BULLNOSE O/B BONDING JUMPER, UPPER LOWER ATTACH POINTS.  *S/D*  REPLACED NR 3 K-FLAP BULLNOSE, REPAIRED K-FLAP RIB AT O/B BONDING JUMPER UPPER ATTACH POINT IAW MM 27-81-1, SRM 57-50-3.
